JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE OF APPROXIMATING PATHS TO SOLUTIONS OF VARIATIONAL INEQUALITIES INVOLVING NON-LIPSCHITZIAN MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE OF APPROXIMATING PATHS TO SOLUTIONS OF VARIATIONAL INEQUALITIES INVOLVING NON-LIPSCHITZIAN MAPPINGS
Jung, Jong-Soo; Sahu, Daya Ram;
  PDF(new window)
 Abstract
Let X be a real reflexive Banach space with a uniformly differentiable norm, C a nonempty closed convex subset of X, T : C X a continuous pseudocontractive mapping, and A : C C a continuous strongly pseudocontractive mapping. We show the existence of a path satisfying $x_t
 Keywords
pseudocontractive mapping;strongly pseudocontractive mapping;firmly pseudocontractive mapping;nonexpansive mapping;fixed points;uniformly differentiable norm;variational inequality;
 Language
English
 Cited by
1.
STRONG CONVERGENCE OF AN ITERATIVE METHOD FOR FINDING COMMON ZEROS OF A FINITE FAMILY OF ACCRETIVE OPERATORS,;

대한수학회논문집, 2009. vol.24. 3, pp.381-393 crossref(new window)
2.
STRONG CONVERGENCE OF COMPOSITE ITERATIVE METHODS FOR NONEXPANSIVE MAPPINGS,;

대한수학회지, 2009. vol.46. 6, pp.1151-1164 crossref(new window)
3.
VISCOSITY APPROXIMATIONS FOR NONEXPANSIVE NONSELF-MAPPINGS IN BANACH SPACES,;

East Asian mathematical journal , 2010. vol.26. 3, pp.337-350
1.
Convergence of composite iterative methods for finding zeros of accretive operators, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 5-6, 1736  crossref(new windwow)
2.
A Unified Hybrid Iterative Method for Solving Variational Inequalities Involving Generalized Pseudocontractive Mappings, SIAM Journal on Control and Optimization, 2012, 50, 4, 2335  crossref(new windwow)
3.
Strong Convergence of Iterative Schemes for Zeros of Accretive Operators in Reflexive Banach Spaces, Fixed Point Theory and Applications, 2010, 2010, 1, 103465  crossref(new windwow)
4.
STRONG CONVERGENCE OF COMPOSITE ITERATIVE METHODS FOR NONEXPANSIVE MAPPINGS, Journal of the Korean Mathematical Society, 2009, 46, 6, 1151  crossref(new windwow)
5.
A new multi-step iteration for solving a fixed point problem of nonexpansive mappings, Fixed Point Theory and Applications, 2013, 2013, 1, 198  crossref(new windwow)
 References
1.
V. Barbu and Th. Precupanu, Convexity and Optimization in Banach spaces, Editura Academiei R. S. R., Bucharest, 1978

2.
F. E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-882 crossref(new window)

3.
L. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Aacademic Publishers, 1990

4.
K. Deimling, Zeros of accretive operators, Manuscripta Math. 13 (1974), 365-374 crossref(new window)

5.
K. Deimling, Nonlinear Functional Analysis, Spring-Verlag, Berlin, 1985

6.
K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, Inc., 1984

7.
K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, 1990

8.
K. S. Ha and J. S. Jung, Strong convergence theorems for accretive operators in Banach space, J. Math. Anal. Appl. 147 (1990), no. 2, 330-339 crossref(new window)

9.
J. S. Jung and S. S. Kim, Strong convergence theorems for nonexpansive nonselfmappings in Banach space, Nonlinear Anal. 33 (1998), no. 3, 321-329 crossref(new window)

10.
T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520 crossref(new window)

11.
R. H. Martin, Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc. 179 (1973), 399-414 crossref(new window)

12.
C. H. Morales, On the fixed point theory for local k-pseudocontractions, Proc. Amer. Math. Soc. 81 (1981), no. 1, 71-74 crossref(new window)

13.
C. H. Morales, Sreong convergence theorems for pseudo-contractive mapping in Banach spaces, Houston J. Math. 16 (1990), no. 4, 549-557

14.
C. H. Morales and J. S. Jung, Convergence of paths for pseudo-contractive mappings in Banach spaces, Proc. Amer. Math. Soc. 128 (2000), 3411-3419 crossref(new window)

15.
A. Moudafi, Viscosity approximation methods for fixed points problems, J. Math. Anal. Appl. 241 (2000), no. 1, 46-55 crossref(new window)

16.
J. G. O'Hara, P. Pillay and H. K. Xu, Iterative approaches to convex feasibility problems in Banach spaces, Nonlinear Anal. 64 (2006), 2022-2042 crossref(new window)

17.
Z. Opial, Weak convergence of successive approximations for nonexpansive mappings, Bul. Amer. Math. Soc. 73 (1967), 591-597 crossref(new window)

18.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), 287-292 crossref(new window)

19.
J. Schu, Approximating fixed points of Lipschitzian pseudocontractive mappings, Houston J. Math. 19 (1993), no. 1, 107-115

20.
B. K. Sharma and D. R. Sahu, Firmly pseudo-contractive mappings and fixed points, Comment. Math. Univ. Carolinae 38 (1997), no. 1, 101-108

21.
H. K. Xu, Approximating curves of nonexpansive nonself-mappings in Banach spaces, C. R. Acad. Sci. Paris Ser. I. Math. 325 (1997), 151-156 crossref(new window)

22.
H. K. Xu, Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl. 298 (2004), no. 1, 240-256